# SDR EE4Y2021041912671

- Difficulty date: April 15, 2021
- Submitted: April 20, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 02638
- Aircraft time: 44,346 hours, 34,828 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE ACCOMPLISHMENT WERE FOUND CORROSION LOCATED AT LH WING BOX TOP PANEL #2 STR 11, RIB 5, OUT OF ALLOWABLE DAMAGES LIMITS AS PER A319 SRM TASK 57-21-11-283-014, DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS, REPAIR APPROVED UNDER DOSSIER 80909050 AND APPROVED UNDER RDAF80909050/004/2021 ISSUE: A, COO ÍTEM 5-8
